Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Chin Med Assoc. 2013 Mar;76(3):173-5. doi: 10.1016/j.jcma.2013.01.012. Epub 2013 Feb 27.

Both gefitinib and erlotinib induced drug-related interstitial lung disease in a patient with pulmonary adenocarcinoma.

Author information

  • 1Department of Internal Medicine, National Yang-Ming University Hospital, Yilan, Taiwan, ROC.

Abstract

Treatment for non-small-cell lung cancer with gefitinib and erlotinib is efficacious. However, while many studies have reported on gefitinib-related interstitial lung disease (ILD), less published data are available regarding erlotinib-induced ILD. Here, we report a case of pulmonary adenocarcinoma who developed ILD due to gefitinib initially and erlotinib thereafter. The two episodes of ILD were treated successfully with the discontinuation of the tyrosine kinase inhibitors and high-dose intravenous corticosteroids.

Copyright © 2013. Published by Elsevier B.V.

PMID:
23497972
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk